# SDR DHL2003873516

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horiz Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB L/E INNER FORMER HAS 0.500 CRACK IN UPPER AND LOWER PART (XFS. 53.750). REMOVED FASTENERS IAW SRM 51-1-21 PG 1. STOP DRILLED CRACK AND FABRICATED REINFORCING ANGLES IAW SRM 55-2-0 PG 7-8. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B INSTALLED REINFORCING ANGLES IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
